Header menu link for other important links
Propagation of electromagnetic waves guided by the anisotropically conducting model of a tape helix supported by dielec- tric rods
Kalyanasundaram N.,
Published in
Issue: 51
Pages: 81 - 99
The practically important case of a dielectric-loaded tape helix enclosed in a coaxial perfectly conducting cylindrical shell is analysed in this paper. The dielectric-loaded tape helix for guided electromagnetic wave propagation considered here has infinitesimal tape thickness and infinite tape-material conductivity. The homogeneous boundary value problem is solved taking into account the exact boundary conditions similar to the case of anisotropically conducting open tape helix model [1, 2]. The boundary value problem is solved to yield the dispersion equation which takes the form of the solvability condition for an infinite system of linear homogeneous algebraic equations viz., the determinant of the infinite- order coeficient matrix is zero. For the numerical computation of the approximate dispersion characteristic, all the entries of the symmetrically truncated version of the coeficient matrix are estimated by summing an adequate number of the rapidly converging series for them. The tape-current distribution is estimated from the null-space vector of the truncated coeficient matrix corresponding to a specified root of the dispersion equation.
About the journal
Published in
Open Access
Impact factor